# SDR BAGA2025092900009

- Difficulty date: September 14, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N226BZ
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55231
- Aircraft time: 5,698 hours, 2,722 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5310802
- Part serial: 531080706
- Condition: Failed
- Location: Hyd Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DUE TO GRADUAL INCREASE IN HYD 1 TEMP TO 126 C ABOVE REDLINE, PERFORMED QRH SHUTTING OFF HYD SYSTEM 1 SOV AND PTU, REQUIRING DIVERSION AND EMERGENCY LANDING AT NEAREST SUITABLE AIRPORT. HYD SYSTEM 1 EDP, CASE DRAIN FILTER, PRESSURE FILTER, RETURN FILTER, AND SYSTEM FLUSHING PERFORMED.
